Panadol Advance 500 mg Tablets - 16 Tablets

£1.69
16 | £0.11 per 1
2226251

For pain relief.
See details below. Always read the label.
Suitable for:
Adults and children aged 6 years and over.
Active ingredient:
Paracetamol 500 mg.

x

Pharmacy product

In order to buy non-prescription medicines you must be a registered user of our site as we are obliged to record your transaction history. We also ask that you complete our questionnaire so our pharmacy team can check that this product is suitable for you to buy.

Will you be claiming the VAT back?

Disabled or chronically sick people can claim VAT relief on purchases for personal or domestic use that are applicable to their disability or sickness.

Stock coming soon

We're sorry, this product is temporarily out of stock. Most products are back in stock within two weeks so please keep checking back.

Check store stock

Collect 4 Boots Advantage Card points with this purchase

Arrow Product details

Please note that you must be in to sign for this delivery.

Panadol Advance 500 mg Tablets are faster absorbed than standard paracetamol tablets

Panadol Advance 500 mg Tablets are suitable for:

  • headache
  • tension headache
  • migraine
  • backache
  • rheumatic and muscle pain
  • neuralgia
  • toothache
  • period pain.

Panadol Advance also relieve:

  • Sore throat and fever
  • The aches and pains of colds and flu
  • Pain due to mild arthritis

Suitable for

Suitable for adults and children aged 6 years and over.

 

Age Restriction

You must be at least 16 years old to purchase this product.

How to use

Please read the enclosed leaflet carefully before use.

How to take Panadol Advance 500mg Tablets?

Adults and children 12 years and older:

Swallow 2 Panadol Advance tablets every 4 hours as needed

Do not take more than 8 tablets in 24 hours

Children (6 -12 years):

Give 1/2 to 1 Panadol Advance tablet every 4 hours as needed

Do not give more than 4 tablets in 24 hours

Do not give for more than 3 days unless your doctor tells you to

Do not use Panadol Advance 500mg Tablets:

  • Do not take more frequently than every 4 hours
  • Do not take more than the recommended dose
  • For children under 6 years of age
  • With any other paracetamol-containing products

Hazards and Cautions

Do not take Panadol Advance 500mg Tablets if you are

  • Sensitive to paracetamol or to any of the other ingredient
  • Taking any other medicines containing paracetamol
  • Under 6 years of age

Ask your doctor before you take Panadol Advance Tablets if you:

  • Have severe liver or kidney disease, including alcoholic liver disease
  • Suffer from mild arthritis and need to take painkillers every day

Talk to your doctor or pharmacist before taking Panadol Advance Tablets if you are taking any prescribed medicines particularly:

  • Metoclopramide or domperidone (for nausea [feeling sick] or vomiting [being sick])
  • Cholestyramine (to lower cholesterol)
  • Blood thinning drugs (anticoagulants e.g. warfarin). But you can still take occasional doses of Panadol Advance 500mg Tablets at the same time as anticoagulants.
  • If you need to take a painkiller on a daily basis over a long period talk to your doctor because of the risk of bleeding.

If you are pregnant or breast feeding: Talk to your doctor before you take Panadol Advance 500mg if you are pregnant. You can take this medicine whilst breast feeding.

Like all medicines, Panadol Advance 500mg Tablets can have side effects, but not everybody gets them

Stop taking the medicine and tell your doctor if you experience:

  • allergic reactions, such as skin rash.

These effects should go away once you stop taking the medicine.

Precautions

  • This is a medicine; Consult your doctor or pharmacist if you have an underlying medical condition, are taking any other medication or complementary therapy, or if symptoms persist.
  • Seek advice before using if you are breast feeding, pregnant, planning to become pregnant, or suffer from allergies.
  • Keep all medicines out of the reach of children.

Active ingredients

Paracetamol 500 mg.

Ingredients

Active ingredient: Paracetamol 500 mg.

Also contains : Pregelatinised starch, calcium carbonate, alginic acid, crospovidone, povidone, magnesium stearate, colloidal anhydrous silica and sodium methyl (E 219), sodium ethyl (E 215), and sodium propyl (E 217) parahydroxybenzoates.

Panadol Advance tablet coating contains:

Opadry white and carnauba wax.

The parahydroxybenzoates may cause allergic reactions (possibly delayed)

Panadol Advance contains the active ingredient:

Paracetamol which is a pain killer and also reduces your temperature when you have a fever.

...read more ...read less

Delivery options

Order & Collect
Collect your order for free at one of over 2200 stores

Standard Delivery
£3.50 or free when you spend £45 or more

Next Day Delivery
£4.75 - place before 7pm for delivery the next day. Excludes weekends

Named Day Delivery
£3.95 - choose a weekday within the next 14 days for delivery

Saturday Delivery
£5.50 - usually delivered between 7am - 1pm

For more information see our delivery help or view our returns policy.